MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Sterling; catheter, percutaneous

BOSTON SCIENTIFIC CORPORATION Sterling; catheter, percutaneous
Model Number 24690
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).
 
Event or Problem Description
It was reported that a balloon rupture occurred.A 6.0mmx20mmx135cm (4f) sterling was selected for use.During the procedure, the balloon ruptured at nominal pressure.The procedure was completed with another of the same device.There were no patient complications as a result of this event and the patient status was stable post procedure.

Brand Name
Sterling
Common Device Name
catheter, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25459256
Report Number2124215-2026-30941
Device Sequence Number8708858
Product Code LIT
UDI-Device Identifier08714729757252
UDI-Public(01)08714729757252(17)290225(10)38696518
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K141150
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24690
Device Catalogue Number24690
Device Lot Number0038696518
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/08/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer07/13/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown